# SDR USAA2010120292788

- Difficulty date: November 30, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 69,375 hours, 40,777 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 65C26601179
- Part serial: 283
- Condition: Missing
- Location: Le Slat
- Part time: 28,960 hours, 17,540 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - WALKAROUND - MAJOR REPAIR - INSPECTION PANEL MISSING ON FORWARD LEADING EDGE SLAT ON LEFT WING AT SLAT STA 356.  REPAIRED FORWARD LEADING EDGE SLAT ON LEFT WING AT SLAT STA 356 IAW B737 SRM 57-43-01.
